# SDR VTZA98105

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41101
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002D
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

IAD/PWM - FLT 6578 - DURING CRUISE AT 1930 HRS ON 3-3-98, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO LT GENERATOR WENT OFF-LINE SEVERAL TIMES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND LOOSE LEAD ON STARTER GENERATOR, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
